# SDR CA130826010

- Difficulty date: August 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 857143121615
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WING STRINGERS FOUND WITH ELONGATED HOLES AT THE PILOT HOLES LOCATIONS OF THE OUTER WING SKIN, TOP & BOTTOM.  ROOT CAUSE INVESTIGATION REVEALED THAT THE CONDITION IS CAUSED DURING DRIVEMATIC HOLE DRILLING FOR FINAL RIVET INSTALLATION.  AFFECTED RANGE OF A/C 4001-4447, 4448-4450, REWORKED IN-HOUSE.
